Kumjian, Alexander and Pask, David, 2003, Actions of Z^k associated to higher rank graphs, Ergodic Theory and Dynamical Systems, 23(4), 1153-1172.
An action of Z^k is associated to a higher rank graph Λ satisfying a mild assumption. This generalizes the construction of a topological Markov shift arising from a non-negative integer matrix. We show that the stable Ruelle algebra of Λ is strongly Morita equivalent to C*(Λ). Hence, if Λ satisfies the aperiodicity condition, the stable Ruelle algebra is simple, stable and purely infinite.